# SDR P2EA98116

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK WHILE PERFORMING SPECIAL ITEM J253-10-12L, STR 18A LEFT, SHEAR BEAM WAS FOUND CRACKED.  THE CRACK WAS 1.25 INCHES LONG.  CRACK REPAIRED IAW SB 737-53-1066 REV 3 DATED 9-24-82. SECTION III PART III.  REF:  COOPESA W.O. NR L1-0630-2-154.  VAM100-203, 208SDA010, SB 737-53-1066.  (X)
